Finding a monochromatic subgraph or a rainbow path

Gyárfás, András and Lehel, Jenő and Schelp, Richard H. (2007) Finding a monochromatic subgraph or a rainbow path. Journal of Graph Theory, 54 (1). pp. 1-12.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:26
Last Modified: 11 Dec 2012 15:26
URI: http://eprints.sztaki.hu/id/eprint/4370

Update Item Update Item